Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Stomach pain, vomiting, tiredness, headache. Took cyclopam, had yogurt. What is wrong?

Hi
I am currently in sydney, australia. On Wednesday night, I had a terrible stomach pain and later a big vomit. Took cyclopalm, slept with pain and tiredness. yesterday, no vomits but 2-3 free motions with bit of stomach pain. Took again cyclopalm and had yogurt. But today, am back in office and have already gone 3 free motions in 3hrs. Started having slight fever, headache, tiredness, stomach pain(belly button) also. Please help.
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello ..
Thanks for your query to Health Care Magic ..

I read your concern and it seems that you are likely to suffer from Stomach Flu , It will subside in 2-5 days and require no treatment as long as they remain well hydrated.
I suggests Oral Rehydration salt solution to prevent nutrient and mineral loss from vomiting and diarrhoea.
Loperamide along with antibiotics ( Ofloxacin and Ornidazole ) will help you to overcome Stomach Flu in 2 days.

Hand washing, good hygiene, washing produce, cooking foods adequately, and drinking only treated or pasteurized fluids can help prevent gastroenteritis.
The prognosis for gastroenteritis is usually excellent, unless dehydration occurs.

Hope this information is Helpful .
Take care .
Answered: Mon, 14 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor